MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF12
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: not known.Event description: [translation] the trocar broke when it was removed from its packaging.Additional information received by an applied medical rep via email on 19-jun-2026: no patient or user injury as a result of this event.The event occurred upon removal from packaging.The breakage occurred on the stem.It was a clean breakage.The breakage didn't result in the formation of particles.The device is not available for return.Additional information received by an applied medical rep via email on 23jun26: the break occurred in the cannula.Additional information received by an applied medical rep via email on 24-jun-2026: my interlocutor tells me the cannula was also broken.Patient status: no patient status provided, event occurred before use.

Brand Name
KII FIOS DUAL PACK
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key25637554
Report Number2027111-2026-00619
Device Sequence Number9526356
Product Code GCJ
UDI-Device Identifier00607915124090
UDI-Public(01)00607915124090
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF12
Device Catalogue Number101478401
Device Lot Number1583954
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/26/2026
Date Device Manufactured03/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown